# SDR SWAA095443

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 67,901 hours, 56,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE BEAR STRAP SKIN CRACKED AT UPPER HINGE CUTOUT, BS 291, WL 256.  REPAIRED SKIN PER SWA EA.
